# SDR ASAA2023090945031

- Difficulty date: September 9, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 2,559 hours, 716 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WE SUCCESSFULLY LOGGED ON TO CPDLC ON THE GROUND IN PDX. AUTOMATIC TRANSFER FROM KUSA TO KZAK WAS SUCCESSFUL. RECEIVED AUTOMATED MESSAGE TO CONFIRM CPDLC LINK. USED ACARS TO OBTAIN WEATHER AND LANDING DATA BUT DIDN'T RECEIVE ANY INFO. ACARS DISPLAYED CONTINUALLY MESSAGE "HF IN PROG" EVENTUALLY WE RECEIVED MESSAGE "DATA LINK LOST" AND ON ATC LOGON/STATUS 1/2 DATA LINK SHOED "NO COMM" AFTER AWHILE WE SAW "ATC COM TERMINATED" WE LOGGED BACK ON AND IT SEEMED SUCCESSFUL BUT ARINC RELAYED FROM KZAK THEY WERE NOT GETTING POSITION REPORTS. EVENTUALLY ACARS WENT "NO COMM" HF2 AND VHF3 WERE BOTH IN DATA. GROUNDED - YES. ON DEFERRAL.
